RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 5  


Variational principles for the spectral radius
A. B. Antonevich, K. Zajkowski
3
Almost free action of the one-dimensional torus
D. G. Il'inskii
51
Branching extremals of the functional of $\lambda$-normed length
D. P. Il'yutko
75
Isentropic solutions of quasilinear equations of the first order
M. V. Korobkov, E. Yu. Panov
99
Asymptotic behaviour of supports of solutions of quasilinear many-dimensionsal parabolic equations of non-stationary diffusion-convection type
D. A. Sapronov, A. E. Shishkov
125
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019